# SDR 20010416CW006

- Difficulty date: January 8, 2001
- Submitted: April 16, 2001
- Operation: General aviation
- Aircraft: N6873C
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7885034
- Engine: Lyc IO540*
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Wing
- Part time: 2,451 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED AIRFRAME, FOUND THREE SEPARATE CRACKS IN THE LEFT WING FORWARD ATTACH FITTING AREA.
